# SDR DALA2025042103074

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AUX SPAR WEB STIFFENER 9919401-5 HAS CORROSION ON IB LWR FWD SURFACE. SUMMARY SEE NRC 002-0001:0514-2001/209 01577: REPLACED PER B717 DWG 9919401. (LP #0921228)
